# SDR AALA20170215028

- Difficulty date: February 14, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 63,729 hours, 7,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Part number: MS1656217
- Condition: Damaged
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CEILING EMERGENCY EXIT SIGN AT L3 DOOR HAS DAMAGED PINS. REINSTALLED PINS IAW AARD 33-51-01-1. OPERATIONAL CHECK GOOD.
